RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 2, Pages 39–46 (Mi faa1618)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotics of the solution of the Dirichlet problem in domains with a thin crosspiece

V. G. Maz'ya, S. A. Nazarov, B. A. Plamenevskii


Full text: PDF file (754 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:2, 108–114

Bibliographic databases:

UDC: 517.946
Received: 29.09.1980

Citation: V. G. Maz'ya, S. A. Nazarov, B. A. Plamenevskii, “Asymptotics of the solution of the Dirichlet problem in domains with a thin crosspiece”, Funktsional. Anal. i Prilozhen., 16:2 (1982), 39–46; Funct. Anal. Appl., 16:2 (1982), 108–114

Citation in format AMSBIB
\Bibitem{MazNazPla82}
\by V.~G.~Maz'ya, S.~A.~Nazarov, B.~A.~Plamenevskii
\paper Asymptotics of the solution of the Dirichlet problem in domains with a thin crosspiece
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 2
\pages 39--46
\mathnet{http://mi.mathnet.ru/faa1618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=659164}
\zmath{https://zbmath.org/?q=an:0512.35021}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 2
\pages 108--114
\crossref{https://doi.org/10.1007/BF01081625}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PY26000005}


Linking options:
  • http://mi.mathnet.ru/eng/faa1618
  • http://mi.mathnet.ru/eng/faa/v16/i2/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Eismontaite A., Pileckas K., “On Singular Solutions of Time-Periodic and Steady Stokes Problems in a Power Cusp Domain”, Appl. Anal., 97:3 (2018), 415–437  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:248
    Full text:94
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020